Any questions or discussions that you ONLY want to discuss with our staff or volunteers.
(Users: please do not reply to other users here.)
- Posts: 1
- Joined: Mon Oct 04, 2021 4:27 pm
- Age: 26
- Awesomeness Quotient: My sense of humor
- Primary language: Spanish
- Preferred pronouns: She/her
- Sexual identity and orientation: Heterosexual
- Location: Ecuador
Hello, my boyfriend and I had protected sex two days after my period ended but his penis got soft during sex so I told him to pull it out so he couldn’t cum. I got paranoid because I’ve read that it’s dangerous when penises go soft during sex because that could lead to leaks of precum or cum so I took the morning after pill 7 hours after we had sex. It’s been 7 days since I took the pill and I started bleeding, but it’s not heavy bleeding and that kind of worries me because what if it’s actually implantation bleeding and not the side effects of the pill? is it possible to get pregnant this way or am I just freaking out?
- scarleteen staff/volunteer
- Posts: 2066
- Joined: Thu Jul 31, 2014 2:57 pm
- Awesomeness Quotient: I'm always wearing seriously fancy nail polish.
- Primary language: English
- Preferred pronouns: he/him, they/them
- Sexual identity and orientation: queer/bisexual
Hi there yiamdi, and welcome to Scarleteen.
It's very common for bleeding or cycle irregularities to be a side effect of emergency contraception. We can't know exactly what's causing this bleeding, of course, but it's very likely that what you're experiencing is a side effect of the EC. What we do recommend for anyone who takes EC is that they go ahead and take a pregnancy test once one would be accurate (the packaging of a test will tell you when that particular test will be effective), so that's something you could do to ease your mind a bit. I also want to give you the link to our big roundup of pregnancy scare resources
for further reading; hopefully having that information will help.